Alert archive / Wisconsin / Flash Flood Warnings in 2016

Flash Flood Warning 8, NWS Duluth, MN

July 11, 2016Iron County, Wisconsin

NWS Duluth, MN issued this flash flood warning at Jul 11, 2016, 10:01 PM CDT for Iron County, Wisconsin. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 11, 2016, 10:01 PM CDT (03:01 UTC)
Expired
Jul 11, 2016, 11:00 PM CDT
In force
59 min
Issued by
NWS Duluth, MN
Area
Storm-based polygon
Flood severity
None

County Iron County, WI

The radar

The Duluth radar (KDLH), 149 km from the middle of the area, began a volume at 03:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 49 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 3.0 hours before the alert went out and 282 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2016-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1537 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2016-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 150 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1537 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
1146 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
150 m²/s²
0-3 km storm-relative helicity
226 m²/s²
Significant tornado parameter
0.9
Supercell composite
8.4

Open this sounding in Storm Lab

The text

As transmitted.

834 
WGUS53 KDLH 120301
FFWDLH
WIC051-120400-
/O.NEW.KDLH.FF.W.0008.160712T0301Z-160712T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DULUTH MN
1001 PM CDT MON JUL 11 2016

THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN IRON COUNTY IN NORTHWESTERN WISCONSIN...

* UNTIL 1100 PM CDT

* AT 959 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS CONTINUING
  TO PRODUCE TORRENTIAL RAINFALL ACROSS MOST OF NORTHERN IRON
  COUNTY. BETWEEN 3 AND 5 INCHES OF RAIN HAS ALREADY FALLEN...AND
  ADDITIONAL RAINFALL AMOUNTS OF AT LEAST 2 TO 4 INCHES ARE EXPECTED
  OVER THE NEXT FEW HOURS.  FLASH FLOODING HAS BEEN OBSERVED IN
  SAXON...AND WATER WAS FLOODING ACROSS ROADS 169... 122 AND COUNTY
  HIGHWAY A.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  HURLEY...SAXON...GURNEY...UPSON...GILE...MONTREAL...KIMBALL...
  PENCE...BIRCH HILL...ISLAND LAKE IRON COUNTY...IRON BELT...CEDAR...
  GILE FLOWAGE AND VAN BUSKIRK.

ADDITIONAL RAINFALL AMOUNTS OF AT LEAST 2 TO 4 INCHES ARE POSSIBLE
IN THE WARNED AREA... WHICH WILL EXACERBATE THE FLOODING THAT IS
ALREADY OCCURRING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD UNDER ANY
CIRCUMSTANCES!!  TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED
ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES.

ABANDON CAMPGROUNDS AND CAMPSITES NEAR RIVERS... STREAMS AND CREEKS
IMMEDIATELY...AND SEEK SHELTER ON HIGHER GROUND.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 4633 9010 4622 9043 4624 9043 4624 9055
      4659 9056 4662 9049 4661 9047 4660 9043
      4657 9044 4656 9041 4653 9039 4655 9033
      4654 9031 4652 9031 4652 9028 4650 9026
      4650 9022 4643 9016 4634 9012

$$
 MILLER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this flash flood warning went out at Jul 11, 8:36 PM CDT, 1 hour 25 minutes earlier.

Area forecast discussion, Jul 11, 8:36 PM CDT, 1 hour 25 minutes before
Area Forecast Discussion
National Weather Service Duluth MN
836 PM CDT MON JUL 11 2016

.UPDATE...
Issued at 835 PM CDT Mon Jul 11 2016

major rain event ongoing across a large portion of the forecast
area and may continue most of the night. We are concerned this
may evolve into a high-end life-threatening situation. A
stationary front lies across central MN into northcentral WI with
the storms with the heaviest rainfall along it. The front has been
wobbling north/south for the past 8 hours focusing the heavy rain
across the Cass-Crow Wing-Aitkin Pine counties/Burnett/southern
Douglas to Ashland county and the Hayward Lakes in NW WI. Rainfall
amounts of 3 to 5 inches in 6 hours are common across that area.
Unfortunely, it looks like it may continue into the early morning
hours. PWATs are very high with values at 1.8 to 2.2 over the
affected region. A low level jet of 35-45 knots is developing and
interact with the boundary. Radar shows development on the
southern end of the line. These conditions will cause widespread
flooding across the affected areas and the event could approach
the June 2012 heavy rainfall event. The Twin Ports will not be
affected by the heaviest rainfall storms.

&&

.SHORT TERM...(This evening through Tuesday)
Issued at 316 PM CDT Mon Jul 11 2016

An upper level low was located in northeast MT at 19Z. Meanwhile, a
surface low was meandering around eastern SD. A warm front extended
eastward from the low across southern MN. A ridge of high pressure
was draped along the Canadian border at 19Z and has kept much of
this area of the region rain free this afternoon. Showers and
thunderstorms have been percolating mainly over the southern tier of
the MN portion of the forecast area today. So far, rainfall amounts
from live gages has been generally less than 2 inches. However, Crow
Wing and Itasca counties have a few reports between 2 and 2.25 inches
of rain. Much of northwest WI has been rain free, with the exception
of the storms that have developed this afternoon from Burnett to
Douglas, Bayfield and Ashland counties. The current batch of storms
is underneath a good sized area of 700-400mb differential vorticity
advection.

Expecting some training of thunderstorms late this afternoon from
the Brainerd Lakes region east to Aitkin, but expect this activity
to diminish as the aforementioned area of vorticity advection lifts
northward into a more stable atmosphere. Will however, see more
storms tonight across the area as the surface low lifts
northeastward into west central MN before being absorbed into the
stronger surface low in Saskatchewan.

A few storms may linger over the Arrowhead and the Chequamegon
National Forest area of northwest Wisconsin Tuesday morning as an
upper level impulse moves through. Drier air arrives elsewhere
Tuesday allowing for a rain free day.

.LONG TERM...(Tuesday night through Monday)
Issued at 316 PM CDT Mon Jul 11 2016

A stacked low will move east across southern Canada during the
middle of the week. The Northland will initially be in warm and
humid south-southwest flow, but the low's cold front will move
through the Northland Wednesday, bringing cloud cover and low
chances of showers. Cannot rule out thunder if there is enough
heating, but the cloud cover will limit the threat. The Northland
will then be in cool northwest flow Thursday, which will promote
widespread broken/overcast cumulus and some showers. The threat of
thunder is low, but not impossible.

The models are trending drier for late this week, with potentially
surface high pressure over the region Friday and Saturday. The
forecast kept some low chances of showers until there is greater
confidence in the trend.

Return flow will probably bring more heat and humidity to the
Northland later in the weekend and early next week, and bring back
the chances for thunderstorms.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 702 PM CDT Mon Jul 11 2016

Thunderstorms with heavy rain will affect the terminals
periodically through the evening. A mix of VFR, high end MVFR
ceilings will occur with some LIFR in the vicinity of the
strongest storms. Gusty winds are likely near the stronger storms
too. These storms will diminish from west to east late tonight.
VFR on Tuesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
DLH  66  80  61  79 /  90  10   0  20
INL  65  77  61  68 /  80  10  30  50
BRD  65  81  63  79 /  70   0   0  20
HYR  68  82  64  83 /  80  10   0  10
ASX  68  82  64  83 /  80  10   0  10

&&

.DLH Watches/Warnings/Advisories...
WI...None.
MN...None.
LS...Small Craft Advisory until 10 PM CDT this evening for LSZ144-145.

&&

UPDATE...Stewart
SHORT TERM...GSF
LONG TERM...Grochocinski
AVIATION...GSF
Hazardous weather outlook, Jul 11, 4:10 AM CDT, 17 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DULUTH MN
410 AM CDT MON JUL 11 2016

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-120945-
KOOCHICHING-NORTH ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTH ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/NORTH SHORE-
SOUTHERN COOK/NORTH SHORE-NORTH CASS-SOUTH ITASCA-SOUTH CASS-
CROW WING-NORTHERN AITKIN-SOUTH AITKIN-CARLTON/SOUTH ST. LOUIS-
PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-BURNETT-WASHBURN-SAWYER-PRICE-
410 AM CDT MON JUL 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MINNESOTA AND NORTHWEST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

MULTIPLE ROUNDS OF STRONG TO SEVERE STORMS WILL IMPACT THE ENTIRE
NORTHLAND TODAY AND TONIGHT...WITH THE STRONGEST STORMS CAPABLE
OF PRODUCING LARGE HAIL...DAMAGING WINDS...AND HEAVY RAINFALL.

STRONG NORTHEAST WINDS WILL INCREASE THE THREAT OF RIP
CURRENTS...MAINLY IN THE DULUTH ENTRY AFFECTING THE PARK POINT
BEACH IN DULUTH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE FOR THUNDERSTORMS ACROSS NORTHWEST WISCONSIN ON
TUESDAY...WITH A FEW STRONG STORMS POSSIBLE.

THERE WILL BE A CHANCE FOR THUNDERSTORMS SATURDAY AND SUNDAY...BUT
THESE STORMS ARE NOT EXPECTED TO BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTERS WILL LIKELY BE NEEDED TODAY.

LSZ121-140>148-120945-
BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
410 AM CDT MON JUL 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE
WATERS OF WESTERN LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

NORTHEAST WINDS ACROSS WESTERN LAKE SUPERIOR TODAY WILL RESULT IN
BUILDING WAVES...MAINLY AT THE HEAD OF THE LAKE. SEE THE LATEST
MARINE WEATHER MESSAGE FOR DETAILS ON A SMALL CRAFT ADVISORY IN
EFFECT.

MULTIPLE ROUNDS OF STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TODAY
AND TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ON TUESDAY AND WEDNESDAY SOUTH-SOUTHWEST WINDS WILL INCREASE...POSSIBLY
RESULTING IN HAZARDOUS CONDITIONS FOR SMALL CRAFT.

THERE IS ANOTHER CHANCE FOR THUNDERSTORMS SATURDAY AND SUNDAY...BUT
THESE STORMS ARE NOT EXPECTED TO BE SEVERE.

JJM

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS:
HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)

In the hours before

Special weather statement, Jul 11, 8:23 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
823 PM CDT MON JUL 11 2016

WIZ001-002-007-008-120200-
DOUGLAS-WASHBURN-SAWYER-BAYFIELD-
823 PM CDT MON JUL 11 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN SAWYER...
SOUTHWESTERN BAYFIELD...SOUTHEASTERN DOUGLAS AND WASHBURN COUNTIES...

AT 822 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
NEAR WASCOTT...TO NEAR TREGO...AND MOVING EAST AT 50 MPH.

WIND GUSTS UP TO 45 MPH...HALF INCH HAIL...TORRENTIAL RAINFALL...AND
OCCASIONAL CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
SPOONER...HAYWARD...TREGO...BARNES...WASCOTT...MINONG...STONE LAKE...GORDON...
LITTLE ROUND LAKE...SPRINGBROOK...MIDDLE EAU CLAIRE LAKE...LAMPSON...
TOTAGATIC FLOWAGE...EARL...STANBERRY...MINONG FLOWAGE...SPOONER LAKE...
UPPER EAU CLAIRE LAKE...NELSON LAKE AND GRINDSTONE LAKE.

THESE STORMS MAY INTENSIFY...MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4583 9202 4626 9202 4647 9140 4583 9141
TIME...MOT...LOC 0122Z 265DEG 45KT 4620 9184 4592 9191

DAP
Local storm report, Jul 11, 8:36 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
836 PM CDT MON JUL 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     FLASH FLOOD      1 N PATZAU              46.50N 92.22W
07/11/2016                   DOUGLAS            WI   PUBLIC

            THERE WAS A PICTURE OF FLOOD WATERS RUSHING
            OVER A PORTION OF COUNTY ROAD B ABOUT 6
            MILES WEST OF PATTISON STATE PARK.

&&

G2
Local storm report, Jul 11, 8:37 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
837 PM CDT MON JUL 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0809 PM     FLASH FLOOD      5 ESE WALDECK           46.64N 93.52W
07/11/2016                   AITKIN             MN   PUBLIC

            PICTURE ON SOCIAL MEDIA OF A FLOODED ROADWAY IN FLEMING
            TOWNSHIP. UNCERTAIN AT THIS TIME ON THE EXACT ROADWAY
            FLOODED.

&&

WL
Special weather statement, Jul 11, 9:11 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
911 PM CDT MON JUL 11 2016

WIZ002>004-008-120300-
IRON-SAWYER-BAYFIELD-ASHLAND-
911 PM CDT MON JUL 11 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL SAWYER...
ASHLAND...NORTHWESTERN IRON AND SOUTHEASTERN BAYFIELD COUNTIES...

AT 911 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
13 MILES NORTH OF IRONWOOD...TO 8 MILES NORTHEAST OF CHIPPEWA
FLOWAGE...AND MOVING SOUTH AT 10 MPH.

WIND GUSTS UP TO 45 MPH...HALF INCH HAIL...TORRENTIAL RAINFALL...AND
FREQUENT CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
  NEW POST AROUND 920 PM CDT.
  CHIPPEWA FLOWAGE AROUND 930 PM CDT.
  HURLEY...WINTER AND GILE AROUND 1000 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE KIMBALL...MOOSE LAKE
SAWYER COUNTY...TEAL LAKE...DAY LAKE...GRAND VIEW...GHOST LAKE...
GRINDSTONE LAKE...PENCE...LOST LAND LAKE AND BIRCH HILL.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE
ROAD.

LAT...LON 4602 9155 4610 9155 4696 9048 4689 9040
      4687 9042 4680 9060 4676 9063 4675 9069
      4673 9072 4662 9053 4661 9044 4657 9044
      4654 9040 4655 9033 4652 9031 4652 9027
      4650 9026 4650 9022 4640 9015 4568 9113
TIME...MOT...LOC 0211Z 345DEG 8KT 4665 9020 4601 9108

DAP
Special weather statement, Jul 11, 9:26 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
926 PM CDT MON JUL 11 2016

WIZ001-002-007-008-120300-
DOUGLAS-WASHBURN-SAWYER-BAYFIELD-
926 PM CDT MON JUL 11 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN SAWYER...
SOUTHWESTERN BAYFIELD...SOUTHEASTERN DOUGLAS AND CENTRAL WASHBURN
COUNTIES...

AT 926 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
6 MILES SOUTHWEST OF BARNES...TO NEAR TREGO...AND MOVING NORTHEAST AT
45 MPH.

WIND GUSTS UP TO 45 MPH...HALF INCH HAIL...TORRENTIAL RAINFALL...AND
FREQUENT CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
  BARNES AROUND 935 PM CDT.
  IRON RIVER AROUND 945 PM CDT.
  HAYWARD AROUND 950 PM CDT.
  LITTLE ROUND LAKE AROUND 955 PM CDT.
  ROUND LAKE...CABLE...INO AND SEELEY AROUND 1000 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE SPOONER LAKE...
TOTAGATIC LAKE...MIDDLE EAU CLAIRE LAKE...UPPER EAU CLAIRE LAKE...
SPRINGBROOK...LAMPSON...NELSON LAKE...GRINDSTONE LAKE...TOTAGATIC FLOWAGE
AND EARL.

THESE STORMS MAY INTENSIFY...MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4572 9201 4639 9181 4677 9104 4598 9128
TIME...MOT...LOC 0226Z 232DEG 39KT 4635 9161 4585 9176

DAP
Local storm report, Jul 11, 9:50 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
950 PM CDT MON JUL 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     FLASH FLOOD      1 NNE PLEASANT VALLEY   46.55N 92.38W
07/11/2016                   CARLTON            MN   PUBLIC

            SHEETZ ROADWAY WASHED OUT IN TWO PLACES. WATER COMING
            INTO THE BASEMENT WINDOWS AND GARAGE AT A RESIDENCE ON
            THE ROADWAY.

&&

WL

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 7:21 PM CDTFlash Flood WarningDLHAshland, Bayfield, Burnett, Douglas, Sawyer, Washburn3 hr
Jul 11, 7:27 PM CDTSevere Thunderstorm WarningDLHAshland, Iron33 min
Jul 11, 7:40 PM CDTSevere Thunderstorm WarningDLHAshland, Iron35 min
Jul 11, 8:05 PM CDTSpecial Weather StatementDLHBayfield25 min
Jul 11, 8:23 PM CDTSpecial Weather StatementDLHWashburn37 min
Jul 11, 9:11 PM CDTSpecial Weather StatementDLHAshland, Iron, Sawyer49 min
Jul 11, 9:26 PM CDTSpecial Weather StatementDLHBayfield, Washburn34 min
Jul 11, 10:22 PM CDTSpecial Weather StatementDLHAshland38 min
Jul 11, 10:49 PM CDTFlash Flood WarningDLHAshland, Bayfield, Burnett, Douglas, Iron, Sawyer and 1 more7 hr
Jul 11, 11:55 PM CDTSpecial Weather StatementDLHWashburn35 min
Jul 12, 12:25 AM CDTSpecial Weather StatementDLHSawyer20 min
Jul 12, 12:58 AM CDTSpecial Weather StatementDLHIron47 min
Jul 12, 1:01 AM CDTSpecial Weather StatementDLHPrice29 min
Jul 12, 2:01 AM CDTSpecial Weather StatementDLHPrice29 min
Jul 12, 6:09 AM CDTSpecial Weather StatementDLHBurnett81 min
Jul 12, 6:15 AM CDTSpecial Weather StatementDLHAshland, Washburn90 min
Jul 12, 7:53 AM CDTSpecial Weather StatementDLHBurnett67 min
Jul 12, 7:54 AM CDTSpecial Weather StatementDLHAshland66 min
Jul 12, 11:05 AM CDTAreal Flood WarningDLHBurnett7 days

Nearby

Flash Flood Warnings in Wisconsin, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.